$Sigma^1_2$-Sets of Reals

Journal of Symbolic Logic 53 (2):636-642 (1988)


We prove that the only implications between four notions for $\Sigma^1_2$-sets of reals are $\Sigma^1_2-\text{measurability} \Rightarrow \Sigma^1_2-\text{categoricity} \big\downarrow \Sigma^1_2-\text{Ramsey} \Rightarrow \Sigma^1_2-K_\sigma-\text{regular}$

Download options


    Upload a copy of this work     Papers currently archived: 72,634

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library


Added to PP

5 (#1,211,454)

6 months
4 (#163,468)

Historical graph of downloads
How can I increase my downloads?

Similar books and articles

References found in this work

No references found.

Add more references

Citations of this work

No citations found.

Add more citations